# SDR USAA951348

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 986.5
- Part time: 19,854 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - CLT INSPECTION VISUALLY FOUND A 1 INCH BY .75 INCH AREA OF LEVEL 2 CORROSION ON 986.5 FLOOR BEAM FWD SIDE OF 986.5 FLOOR BEAM LBL 45.5.  INSTALLED UPPER T-CAP REPLACEMENT PER BOEING SRM 53-10-05 AND USAIR TYPICAL REPAIR 53-10-05.  (M)
